# SDR CALA2022090502278

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,977 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fitting
- Part number: NA
- Condition: None
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING REMOVAL OF RUDDER HINGE FITTING #4 DUE TO REPLACEMENT SOME ENLONGATED HOLES WERE FOUND. DO REPAIR TO ENLONGATED HOLES AS PER SRM TASK 55-36-45-300-008 REV.141. AS NOTED ON LTPR NR# 5001174244-0010. REMOVED & REPLACED RUDDER HINGE ARM #4.
